Couldn't find what you looking for?

TRY OUR SEARCH!

I had my last depo shot in early march. Its now late Oct. and im experiencing really heavy bleeding and cramps. I started to get my period a month after my last due shot. it was very irregular at first then began to regulate itself, but this month i have had it for about 2 weeks and 3 days with intense cramping. Usually i can tell when my period is going to end when the blood darkens, but in this case is continues to be very bright red. I would like to kno if i should be concerned or if this is just the effects of getting off depo. Any input would be a great help

Loading...

It is not possible to discontinue Depo Provera immediately. Weight gain, depression, breast tenderness, allergic reactions, and menstrual irregularities may continue until Depo Provera is cleared from a woman's body, about 6 to 8 months after her last injection. After discontinuing Depo Provera, women may also have a 6 to 12 month delay in return of fertility."

You might try cleansing techniques to detox or eliminate the synthetic hormone from where it is stored in your body's tissues: drink lots of water every day, eat lots of fresh raw organic vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air. You can also ask at a health food store about herbal formulas or teas that help detoxify your body or that balance female hormones, or talk with a naturopathic physician or herbalist.

Although this mentions menstrual irregularities I think your situation is a little different. Could you possible be pregnant? This sounds like a classic incomplete miscarriage. I pregnancy test might still register hcg levels.

No matter what. It's time to see you gyn. That's too long with intense cramping. If you weren't having intense cramps... I wouldn't be too worried. But the cramping sounds like you need to see the gyn asap.
Reply

Loading...

I have been on the depo shot for almost 2 years I was suppose to get my last shot in march it is now may, I had some bleeding in April then it stopped, then all of a sudden I'm bleeding really heavy and having some lower stomach pains. I was wondering if anyone knew how long this bleeding usually last, an what or can I do to stop the bleeding. It's really put a strain on my love life. Please help
Reply

Loading...

My past history...when I was younger, I was receiving depo every 3 months and had no menstrual at all.. It was wonderful..

Now that I am older..I've had 3 children and a thyroid surgery. I also have a migraine issue. My doctor advised putting me back on depo again for the first time in years. It actually helped with the migraines. I also have my tubes tied....Let me tell ya

 

I have been bleeding since the day I got the shot(like in Dec) and some months afterward..I'm am still bleeding this day and now I'm experiencing a lot of cramping that causes me to be irritated a lot. My hubby has noticed a lot of mood swings.  I plan to go to the Dr soon....

Reply

Loading...


your not the only one,ive been off it 6months or so...recently back at gym,eatting healthy drinkin lots of water,i now get tiny clots,lots or fresh bright red blood,i asked my friend about it who went to see the doc and he said it could be fibroids bursting,and unless you go on the pill (in my oppinion just more f**k up of hormones) it will go away naturally
Reply

Loading...

I was on depo for alomost a year then i got off of it. Its been a month and half seens i got off it. I have been bleeding for couple weeks. my period is un reglar its comes at different times it would stay for a couple weeks then don't come back next month. Thats why i got on it. Please help me
Reply

Loading...

Omg
Reply

Loading...

i have the same problem. my last depo shot was december and i am having a heavy bleeding since yesterday.
Reply

Loading...

My injection run out on 3rd October and i had my first period on 2nd February which lasted 5 days wasn’t too bad then I’ve started bleeding again on Saturday .. is this normal?
Reply

Loading...

I came here for answers. I had to go to the er for dizziness and wanting to faint. Ever since my depo shot went out (exactly 3 months to the day I got it) I've been bleeding so bad it looks like I'm having miscarriages. The Dr confirmed I'm mot pregnant and had no hcg levels. I've been bleeding heavy with clots for almost an entire month!!
Reply

Loading...

Hi, I'm experiencing the same symptoms as you are. What did your doctor recommend?
Did he/ she how long the bleeding would last.
Reply

Loading...

Hello I’m in the same similar boat I was on depo first bout close to 6 yrs I was suppose to get mi shot back in Nov, 18 it’s been 5 months I had mi first cycle in feb it lasted five days an it was light/med flow now it’s April an it’s heavy it making me not wanting to do anything ughh ii hope this cycle lasted five days too...
Reply

Loading...

How many days did it last? I was on depo for 6 years also and I stopped back in August and now in May I’m bleeding very heavy and it looks like blood clots in it..It’s been 7 days so far but I wanted to find out if this is going to end soon
Reply

Loading...

Hello,

I recently got my very first depo shot at the end of February and did not get my period at all for the month of March, then just in the second week of April I have been experiencing a very heavy period and intense cramping and stomach pains. I am due for my next shot in the middle of May but i am unsure if this is normal or not when first starting depo. Just want some advice and answers, thanks!
Reply

Loading...